On coefficient bounds of some new subfamilies of close-to-convex functions of complex order related to generalized differential operator


Bulut S. , Hussain M., Ghafoort A.

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.13, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.1142/s1793557120500497
  • Title of Journal : ASIAN-EUROPEAN JOURNAL OF MATHEMATICS

Abstract

We aim to estimate coefficient inequalities for some new subfamilies of close-to-convex functions, which are here, defined by generalized differential operator and Cauchy-Euler type non-homogeneous differential equation. The results presented here would extend, unify and improve some recent results in literature.